# SDR VNAA20250602016

- Difficulty date: May 4, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION AND CORROSION WAS FOUND ON ANTENNA AND SETTLEMENT AREA EXTERNAL FUSELAGE SKIN.  CORROSION ON SETTLEMENT AREA EXTERNAL FUSELAGE SKIN WAS REMOVED PER CRJ-900 SRM 53-00-01-201-017-A01. AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-00-01-201-017-A01 AND ANTENNA WAS REPLACED PER CRJ-900 AMM 34~43-07-400-801-A02.
